# SDR COMA0061015

- Difficulty date: December 11, 2000
- Submitted: December 13, 2000
- Operation: Air carrier
- Aircraft: N965CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7131
- Aircraft time: 11,184 hours, 10,541 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Frame
- Part number: 6003603024
- Condition: Cracked
- Location: Fuselage
- Part time: 11,184 hours, 10,541 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HAND SIDE FRAME AND DOUBLER AT F.S. 718.0 BETWEEN STR'S 11 AND 12 IS CRACKED.REPAIRED CRACKED 718 FRAME AND DOUBLER IAW REO 601R-53-61-193 REV A.
